I would like to know if there is any assistance in helping me purchase my medication. I am finding it hard to afford my medication every month
6 Jul 2010
You could ask for a alternate prescription which would be cheaper than Diovan, or talk to the manufacturer who could have a assistance program. Diovan is manufactured by Novartis Pharmaceuticals.
No generics available till 2012 that's when the patent expires, hope this helps?
16 Jul 2010
I've been were you are at now... to start with contact the Montel Williams RX Help Line by calling 1-888-447-2669. Tell them your situation and they will give you toll free numbers, websites, email addresses, etc that offer help for those of us in RX need. Call, don't be shy about it, there are sooooo many programs through big companies just waiting to help. This is how I started back at the beginning of this year and have accumulated over 100+ different contacts to assist me with my RX situation.
- Diovan Information for Consumers
- Diovan Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Diovan (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... Norvasc, but although I have lost over 100 lbs, my blood pressure is still too high. I also find that my blood sugar rises when I take the BP ...
1 answer • 17 Nov 2009
... diovan just force blood pressure lower? My point regarding equal and opposite force would imply that if the blood pressure is not high, the drug ...
1 answer • 1 Mar 2010
I have had HBP for a long time and have been on several different medications to control it over the years. Lately I was switched to Diovan because ...
1 answer • 21 Nov 2010
looking to find out any bad side effects. got off of lisinopril 10 mg day. too dizzy and confused and light headedness. dr has now put me on ...
0 answers • 3 Jun 2011
I take Diovan and Bisaprolol to control my blood pressure. My Kidney specialist want me to take water pills but I have had a reaction to them. I read ...
0 answers • 1 Aug 2012